Vol 10 No 1 (1970): Lithuanian Mathematical Journal

Vol 10 No 1 (1970)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1970-03-15

Front Matter

Cover
Abstract views 28 | Article downloads (PDF) 3
1-6
PDF

Articles

A. Bikelis
Two inequalities for the multivariate characteristic functions
Abstract views 21 | Article downloads (PDF) 13
5-12
PDF
Ya. Vizel
On some generalization of Favard theorem for multidimensional case
Abstract views 21 | Article downloads (PDF) 11
13-15
PDF
J. Vladimirskij
On the theory of semi-fredholm graphs in topological linear spaces
Abstract views 19 | Article downloads (PDF) 9
17-28
PDF
B. Grigelionis
Limit theorems for the sums of multidimensional stochastic step processes
Abstract views 19 | Article downloads (PDF) 8
29-49
PDF
V. Egorov
Some limit theorems for m-dependent random variables
Abstract views 19 | Article downloads (PDF) 11
51-59
PDF
E. Misevičius
Die großen Abweichungen für die homogenen Markoffschen Ketten
Abstract views 19 | Article downloads (PDF) 8
101-107
PDF
A. Nagaev
The local limit theorem for the number of renewals
Abstract views 17 | Article downloads (PDF) 12
109-119
PDF
E. Neniškytė
Ober eine Klasse der partiellen Differentialgleichungen
Abstract views 22 | Article downloads (PDF) 9
121-134
PDF
V. Statulevičius
The limit theorems for the sums of random variables related to a Markov chains. III
Abstract views 18 | Article downloads (PDF) 13
161-169
PDF
V. Terpigoreva
Extremum problems in some subclasses of analytical functions of a limited type
Abstract views 20 | Article downloads (PDF) 10
171-187
PDF
P. D. T. A. Elliott
The distribution of the quadratic class number
Abstract views 21 | Article downloads (PDF) 21
189-197
PDF
R. Jasilionis | P. Rybakovaitė
The connection between the vector minimising problem and convex programming problem
Abstract views 18 | Article downloads (PDF) 9
199-206
PDF

Back Matter

Lithuanian Mathematical Journal
Chronicle / Letters of the editor / Abstracts
Abstract views 34 | Article downloads (PDF) 2
207-217
PDF
Lithuanian Mathematical Journal
Contents
Abstract views 24 | Article downloads (PDF) 2
218-226
PDF